Has anyone experienced diarrhea that they KNOW is a side effect from Nexium?
I'm still in the hospital for my electrolyte counts, and a couple of doctors are trying to figure out the diarrhea thing. One admitted they are grabbing at straws, and their latest theory is that the Nexium is causing my diarrhea. I haven't had any since Friday, and I am coughing more than ever.
This is all good and well, but if I can't have anything to treat the acid reflux (that I never had until chemo anyway) then what do we do about the coughing?
I am so sick of this. I am just sick of life. Coughing, diarrhea, low body weight, body rash, radiation side effects, swallowing problems, numb leg from previous surgery.
Ok, this post is turning a rant..sorry. I am sick of people telling me to keep fighting, be patient, things could be worse, your cure is out there. You know what, its not. I am going to MD Anderson in a few weeks to see about clinical trials, and sometimes I feel the only reason I will do any clinical trial is to help the colon cancer community. Cancer has made me so selfish and pissed that my family and teaching the next generation no longer seem like a valid reason to fight. That sounds so bad, but I don't even care anymore.